Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I suffer from bipolar disorder. I was prescribed with Tegratol. However, I have noticed some strange behavior related to Tegratol. I forget to take my dose and I took it later. It was almost time for another dose. Anyway, my speech has become slurred and I couldn`t walk properly. Is this normal reaction when on Tegratol?

Loading...


Hi. I had the same symptoms. I think you took a Tegretol overdose. Symptoms of a Tegretol overdose are slurred speech, staggering walk, fast heartbeat, nausea, vomiting, muscle twitches, etc. Strange behavior is not unusual when you take Tegratol. Tegratol may impair your thinking and reactions. That is why you have to be careful if you drive a car. You have to take Tegratol regularly. If you miss a dose, you should take it as soon as you remember. However, if it`s almost time for another dose, you should skip it. If you take a Tegratol overdose, seek emergency help.
Reply

Loading...

:O :O :-( ! I have skin pain from tegratol and I seen on TV were they are sueing for it.
Reply

Loading...